# SDR AALA201709139018

- Difficulty date: September 12, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737823
- Aircraft serial: 33341
- Aircraft time: 3,129 hours, 1,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  GALLEY-MOUNTED EMERGENCY ESCAPE PATH LIGHT TO THE RIGHT OF THE R2 DOOR IS DAMAGED.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
